Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Is The Effect Of AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Articles
Henry J. Kaiser Family Foundation

Effective AIDS Vaccine Years Away, Process Might Require Doubling of Funds, International AIDS Vaccine Initiative Report Says

With the introduction of an effective AIDS vaccine years away, the effort needs almost a doubling of funds, and researchers might have to "go back to the drawing board" if the current approach fails, according to a report by the International AIDS... Read more »
Henry J. Kaiser Family Foundation

Guardian Examines Effects of AIDS on Teachers in South Africa, Prevention, Education Efforts in Schools

London's Guardian on Tuesday examined the effects of HIV/AIDS on teachers in South Africa and how teachers' unions and other organizations in the country are leading a movement to implement education and prevention programs in schools to fight... Read more »
Henry J. Kaiser Family Foundation

Effective AIDS Vaccine Likely 15 Years Away Because of Funding Shortfalls, Disease Complexity, Scientists Say

An effective HIV/AIDS vaccine likely will not be developed for another 15 years because of the disease's complexity and a lack of funding, scientists said on Thursday at the close of a four-day conference, titled "A Time To Heal: Cracking Africa's... Read more »
Ask the Experts

Side effects of Aids or Aids Meds??

my brother was diagnosised full blown aids seven yrs. ago. (he was 51) he has done well to date with meds. he seems to be forgetting things in the past 6 months. we can be on the phone and later during conversation he'll forget something he...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
HIV medications rarely directly cause brain problems or memory loss. One exception is efavirenz (Sustiva or STocrine) which can cause dizziness and confused thinking in some patients particularly in first month of use). HIV can cause a range of... Read more »

side effects of aids treatment

what are the side effects of aids treatment?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The list of side effects is extensive depending on the drugs used. For information about individual drugs you might check this website under HIV treatment and click under individual drugs. Other good websites for that sort of information are the... Read more »

The side effects of AIDS medication on women?

Do the side effects of AIDS medications differ from men to women?...
Judith A. Aberg, M.D.

Response from Judith A. Aberg, M.D.

Washington University, St. Louis School of Medicine
That is an excellent question and one we are trying to learn more about. I cannot make a general statement as each drug is different. There is a study suggesting that nevirapine is more likely to cause a rash in women compared with men. This study... Read more »

side effects of aids?

I have a friend of mine that has been very sexually active the past several years and has been doing drugs. Her daughter has come to me and told me that she is having severe loose bowels. So much so that her mother is losing control even while out...
Cade Fields-Gardner M.S., R.D.

Response from Cade Fields-Gardner M.S., R.D.

The Cutting Edge
Without a diagnosis of HIV infection, it is less likely that AIDS is involved. Loose bowel movements or diarrhea are such general problems that there could be a wide variety of factors involved. It is likely that something so extreme is a sign of... Read more »
Connect With Others

Safe, Natural & Effective HIV/AIDS Treatment

Posted by MICA_INC, 2 Replies
SEEKING CLINICAL TRIALS SPONSORSHIP & VOLUNTEERS

We are trying to get HIV Groups & Organizations, Medical and Pharmaceutical Institutions, and Universities and the Medical & Scientific Communities aware, informed and interested in MM-1,...
Read more »

Feeling effects of stigmatization towards HIV/AIDS

Posted by HIVstigmastudy
Coping with HIV/AIDS: How the Perception of Stigmatization Affects Adherence to Medical Treatment and Disease Prognosis

http://hivstigmastudy.webs.com/

My name is Eric, a graduate student at DePaul University in Chicago, IL. I am working on a research... Read more »

i do not have AIDS however...

Posted by Anonymous
I do not have Aids, however, it effects me as it effects my
brethren..human beings are not carion on the roadside upon which
we may sup, spitting out those parts we find distasteful. I just
attended a speak-out for two women killed while hiking the
A... Read more »

Tongue problems?? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
Are there any tongue side effects due to HIV? What I mean is, is there a tongue disorder related to ARS? I've heard that Oral Thrush normally occurs in later stages, is that completely true? I have like a zillion BIG bumps on the back of my tongue... Read more »